Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Suffering from diabetes and cardiac problem. On pentid, dilitazem hydrochloride and atrovasin. Side effects?

hi doctor, good morning , my question is this my mom she is suffering from diabetes last 6 years and also she has cardiac problem doctor has suggest her for regular 3 medicinne pentid 400, diltiazem hydrochloride 30 mg, atrovastin 20 mg for 1 year, my worried is this , regular taking this medicine has occur any side effect in future or not . thanku
Asked On : Wed, 8 Aug 2012
Answers:  1 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
Your mother has been prescribed medicines for her cardiac problem. However, i do not undestand, why she is takink pentid 400 regularly as it is an antibiotic-has she suffered from rheumatic fever in the past or has rheumatic heart disease? Other medicines are safe to take and have to be taken on regular basis. They do have some side effects but you need`nt bother yourself with them if she is taking them under supervision of a doctor. There i no mention of her diabetes medicines. I hope she is on treatment for her diabetes also.
Answered: Wed, 8 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor